# SDR HEEA072666

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,273 hours
- System (JASC): 2311 · UHF Communications System
- Part: Transmitter
- Part number: 4000038
- Part serial: 505
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT GET SQUELCH TEST OR ANY TRANSMISSION FROM ANY CHANNEL ON FM RADIO. REPLACED VOLUME CONTROL, VOLUME KNOB AND FRONT PANEL.  REPAIRED.  BENCH CHECK GOOD.
